Inventiones mathematicae

, Volume 148, Issue 3, pp 453–463

Absolutely continuous spectrum for 1D quasiperiodic operators

  • J. Bourgain
  • S. Jitomirskaya

DOI: 10.1007/s002220100196

Cite this article as:
Bourgain, J. & Jitomirskaya, S. Invent. math. (2002) 148: 453. doi:10.1007/s002220100196

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • J. Bourgain
    • 1
  • S. Jitomirskaya
    • 2
  1. 1.Institute for Advanced Study, Princeton, NJ 08540, USAUS
  2. 2.Department of Mathematics, University of California, Irvine, CA 92697, USAUS